Publications

Book

M. HARAGUS & G. IOOSS
Local bifurcations, center manifolds, and normal forms in infinite dimensional dynamical systems.
Universitext. Springer-Verlag ; EDP Sciences. 2011.

Refereed Journals

J. CUEVAS-MARAVER, P.G. KEVREKIDIS, D.J. FRANTZESKAKIS, N.I. KARACHALIOS, M. HARAGUS & G. JAMES
Floquet Analysis of Kuznetsov-Ma breathers : A Path Towards Spectral Stability of Rogue Waves
Physical Review E, 96 (2017), 012202.

M. HARAGUS, J. LI & D. E. PELINOVSKY
Counting unstable eigenvalues in Hamiltonian systems via commuting operators
Comm. Math. Phys., 354 (2017), 247-268.

M. HARAGUS & E. WAHLEN
Transverse instability of periodic and generalized solitary waves for a fifth-order KP model
J. Diff. Equations, 262 (2017), 3235-3249.

C. KLEIN & M. HARAGUS
Numerical study of the stability of the Peregrine solution
Annals of Mathematical Sciences and Applications

J. ROSSI, R. CARRETERO-GONZALES, P. G. KEVREKIDIS, & M. HARAGUS
On the spontaneous time-reversal symmetry breaking in synchronously-pumped passive Kerr resonators
J. Phys. A : Math. Theor., 49 (2016), 455201.

M. HARAGUS
Transverse dynamics of two-dimensional gravity-capillary periodic water waves
J. Dynam. Diff. Eq., 27 (2015), 683-703.

M. HARAGUS & T. KAPITULA
Spots and stripes in NLS-type equations with nearly one-dimensional potentials
Math. Meth. Appl. Sci., 37 (2014), 75-94.

M. HARAGUS & A. SCHEEL
Grain boundaries in the Swift-Hohenberg equation
Europ. J. Appl. Math., 23 (2012), 737-759.

M. HARAGUS & A. SCHEEL
Dislocations in an anisotropic Swift-Hohenberg equation
Comm. Math. Phys., 315 (2012), 311-335.

M. HARAGUS
Transverse spectral stability of small periodic traveling waves for the KP equation
Stud. Appl. Math., 126 (2011), 157-185.

M. HARAGUS
Stability of periodic waves for the generalized BBM equation
Rev. Roumaine Maths. Pures Appl., 53 (2008), 445-463.

M. HARAGUS & T. KAPITULA
On the spectra of periodic waves for infinite-dimensional Hamiltonian systems
Physica D, 237 (2008) 2649-2671.

M. HARAGUS & A. SCHEEL
A bifurcation approach to non-planar traveling waves in reaction diffusion-systems
GAMM Mitteilungen 30 (2007), 66-86.

M. HARAGUS & A. SCHEEL
Interfaces between rolls in the Swift-Hohenberg equation
Int. J. Dyn. Sys. Diff. Eqns., 1 (2007), 89-97.

Th. GALLAY & M. HARAGUS
Orbital stability of periodic waves for the nonlinear Schrödinger equation
J. Dyn. Diff. Eqns., 19 (2007), 825-865.

Th. GALLAY & M. HARAGUS
Stability of small periodic waves for the nonlinear Schrödinger equation
J. Diff. Equations, 234 (2007), 544-581.

M. HARAGUS & A. SCHEEL
Stable viscous shocks in elliptic conservation laws
Indiana Univ. Math. J., 56 (2007), 1261-1278.

M. HARAGUS, E. LOMBARDI & A. SCHEEL
Stability of wave trains in the Kawahara equation
J. Math. Fluid Mech., 8 (2006), 482-509.

M. HARAGUS & A. SCHEEL
Almost planar waves in anisotropic media
Comm. Partial Differential Equations, 31 (2006), 791-815.

M. HARAGUS & A. SCHEEL
Corner defects in almost planar interface propagation
Ann. Inst. H. Poincaré Anal. Non Linéaire, 23 (2006), 283-329.

M. D. GROVES & M. HARAGUS
A bifurcation theory for three-dimensional oblique travelling gravity-capillary water waves
J. Nonlinear Sci., 13 (2003), 397-447.

M. HARAGUS, D. P. NICHOLLS & D. H. SATTINGER
Solitary wave interactions of the Euler-Poisson equations
J. Math. Fluid Mech., 5 (2003), 92-118.

M. D. GROVES, M. HARAGUS & S.-M. SUN
A dimension-breaking phenomenon in the theory of steady gravity-capillary water waves
Phil. Trans. Roy. Soc. Lond. A., 360 (2002), 2189-2243.

M. HARAGUS & A. SCHEEL
Linear stability and instability of ion-acoustic plasma solitary waves
Physica D, 170 (2002), 13-30.

M. HARAGUS & A. SCHEEL
Finite-wavelength stability of capillary-gravity solitary waves
Comm. Math. Phys. 225 (2002), 487-521.

M. D. GROVES, M. HARAGUS & S.-M. SUN
Transverse instability of gravity-capillary line solitary water waves
C. R. Acad. Sci. Paris, t. 333, Série I (2001), 421-426.

L. BREVDO, R. HELMIG, M. HARAGUS & K. KIRCHGÄSSNER
Permanent fronts in two-phase flows in a porous medium
Transport in Porous Media 44 (2001), 507-537.

M. HARAGUS & R. L. PEGO
Spatial wave dynamics of steady oblique wave interactions
Physica D 145 (2000), 207-232.

F. DIAS & M. HARAGUS
On the transition from two-dimensional to three-dimensional water waves
Stud. Appl. Math. 104 (2000), 91-127.

M. HARAGUS & G. SCHNEIDER
Bifurcating fronts for the Taylor-Couette problem in infinite cylinders
Z. angew. Math. Phys. 50 (1999), 120-151.

M. HARAGUS & R. L. PEGO
Travelling waves of the KP equations with transverse modulations
C. R. Acad. Sci. Paris, t. 328, Série I (1999), 227-232.

M. HARAGUS
Nonlocal dimension breaking in turning points
C. R. Acad. Sci. Paris, t. 327, Série I (1998), 149-154.

M. HARAGUS & A. IL’ICHEV
Three Dimensional Solitary Waves in the Presence of Additional Surface Effects
Eur. J. Mech. B/Fluids 17 (1998), 739-768.

M. HARAGUS & D. H. SATTINGER
Inversion of the linearized Korteweg-de Vries equation at the multi-soliton solutions
Z. angew. Math. Phys. 49 (1998), 436-469.

M. HARAGUS
Reduction of PDEs on unbounded domains. Application : unsteady water wave problem
J. Nonlinear Sci. 8 (1998), 353-374.

M. HARAGUS
Model equations for water waves in the presence of surface tension
Eur. J. Mech. B/Fluids 15 (1996), 471-492.

Review Articles

M. HARAGUS & G. IOOSS
Bifurcation theory
In "Encyclopedia of Mathematical Physics", eds. J.-P. Françoise, G.L. Naber and Tsou S.T.
Oxford : Elsevier, 2006, volume 1, 275-280.

M. HARAGUS & K. KIRCHGÄSSNER
Three-dimensional steady capillary-gravity waves
In "Ergodic Theory, Analysis, and Efficient Simulation of Dynamical Systems",
B. Fiedler ed., Berlin : Springer-Verlag, 2001, 363-397.

Proceedings

M. HARAGUS & K. KIRCHGÄSSNER
Breaking the dimension of solitary waves
In "Progress in partial differential equations : the Metz surveys 4",
M. Chipot, I. Shafrir eds., Pitman Research Notes in Mathematics Series 345 (1996), 216-228.

M. HARAGUS
Reduction of high order nonlinear PDEs on the real line
Proceedings of the 24th National Conference of Geometry and Topology,
Timisoara, Roumanie (1996), 111-126.

M. HARAGUS & K. KIRCHGÄSSNER
Breaking the Dimension of a Steady Wave : Some Examples
In "Nonlinear dynamics and pattern formation in the natural environment",
A. Doelman, A. van Harten eds., Pitman Research Notes in Mathematics Series 335 (1995), 119-129.

M. HARAGUS
The orbital stability of fronts for high order parabolic partial differential equations
In "Structure and Dynamics of Nonlinear Waves in Fluids",
A. Mielke, K. Kirchgässner eds., Adv. Ser. Nonlinear Dynamics 7 (1995), 268-274.